Evidence map›Paper›PMID 19795099›Full record

ArticleDer Anaesthesist2009

[Heparin-induced thrombocytopenia type II with thrombosis in an intensive care patient: therapy management using the direct thrombin inhibitor argatroban].

S Heil

Abstract readCase Reports
PubMed Publisher
In one paragraph

Article in Der Anaesthesist, 2009. The graph could read no effect estimate from its abstract, so it casts no vote on the map. Not yet cited in PubMed.

0numbers the graph read from it
0cells of the map it votes in
0citing papers in PubMed
–field-weighted citation impact
1 · What the graph read from it

What it found

Each row is one number read from the abstract, on the scale the paper reported it, with its interval. Left of the dashed line favours the treatment, right favours the comparator. Under each row is the sentence it came from. New to these charts? A ten-minute tutorial.

The abstract states no effect estimate the extractor could read, or names no intervention and outcome on the map, so this paper lights no cell and moves no belief. It is still indexed, cited and linked below.

2 · The registry

The trial behind it

Trials whose registry record cites this paper, or whose number appears in the abstract. A trial that started after this paper was published is citing it as background, not reporting it.

Neither the registry nor the abstract names a trial number. If this is a trial report, that itself is worth knowing.

3 · Its place in the literature

Who cites it

0 citing papers in PubMed.

No citing paper in PubMed yet.

4 · The record

Corrections and comments

PubMed lists nothing against this paper. Absence here is not a guarantee, only a check that was made.

5 · Who and what money

Authors and funding

1 author.

S HeilAbteilung für Anästhesie und Intensivmedizin, Wilhelminenspital, Montleartstrasse 37, 1160, Wien, Osterreich. sabine.heil@wienkav.at

Funding

No grant is acknowledged in the PubMed record.

6 · The paper itself

Abstract

Heparin-induced thrombocytopenia (HIT) type II is a life-threatening complication of heparin therapy. The present case report describes the therapeutic management of HIT type II with thrombosis using the direct thrombin inhibitor argatroban in an intensive care patient after successful surgery of a ruptured infrarenal abdominal aortic aneurysm. Despite high dosing and long-term application of argatroban, anticoagulation remained uncritical and was well controllable by monitoring the activated partial thromboplastin time. In consideration of the pharmacological characteristics, therapy suspension due to invasive interventions and switching to an oral vitamin K antagonist by defined algorithm resulted in an effective management.

Indexed as

AgedAnticoagulantsAortic Aneurysm, AbdominalAortic RuptureArginineExanthemaHeparinHumansMalePartial Thromboplastin TimePipecolic AcidsPlatelet CountSulfonamidesThrombinThrombocytopeniaThrombosisAnticoagulantsargatrobanArginineHeparinPipecolic AcidsSulfonamidesThrombin

Identifiers

What OpenQuestion holds

Textmetadata
Read underepoch 390

Registered trials

None linked

Read under generation 80e0d062 · epoch 390. Bibliography from PubMed, PubMed Central and OpenAlex; grants from NIH RePORTER; trial links from ClinicalTrials.gov; estimates, votes and beliefs from the OpenQuestion graph.